MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number BNI75TCDFH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a catheter ablation of the slow pathway (casp) procedure with an ez steer thermocool nav catheter, the patient experienced a cardiac block treated with insertion of temporary pacemaker.During the procedure for pvc from the left leg, during ablation from catheter ablation of the slow pathway (casp), bradycardia and cardiac block occurred when the decanav catheter shifted below the valve.A temporary pacemaker was inserted, and the patient was under follow-up observation.The physician assessment of the health problem was serious.No prolongation of hospital stay was noted.The contact force (cf) monitoring method was visitag.The coloring setting of visitag was tag index.The physician's opinion on the relationship between the event and the product was no causal relationship.No abnormalities observed prior/during use of the product.Additional information was received.The physician¿s opinion on the cause of this adverse event was not related to the products.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31675034m and no internal actions related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 04-nov-2025.The outcome of the adverse event was unchanged.Since the junctional rhythm remained, permanent pacemaker will be implanted for left bundle branch block (lbbb).The patient has been discharged from the hospital temporarily.No relevant tests/laboratory data noted.Other relevant history/preexisting condition consisted of chronic kidney disease, diabetes mellitus, pulmonary ¿carcinoid¿, and heart failure.Also provided the patient¿s weight and the patient¿s medical history.Therefore, updated a.Patient information and b.Adverse event or product problem sections.In addition, provided the generator and pump information.Therefore, updated section d10.Concomitant medical products and therapy dates.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
EZ STEER THERMOCOOL NAV
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr.
irvine, CA 92618
9497882078
MDR Report Key23317942
Report Number2029046-2025-03456
Device Sequence Number20290497
Product Code OAD
UDI-Device Identifier10846835003338
UDI-Public(01)10846835003338(17)280704(10)31675034M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBNI75TCDFH
Device Lot Number31675034M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P,F,2.4MMLE,282MM,; NGEN PUMP, JAPAN CONFIGURATION.; NGEN RF GENERATOR, JAPAN,; SMARTABLATE IRR TUBE SET,; UNK_CARTO 3,; UNK_NGEN PUMP,; UNK_NGEN RF GENERATOR,
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceAsian